# SDR YENA20160921845

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 27,640 hours, 17,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT STRUCTURE CORRODED 5.25 INCHES AFT OF FRAME 12 AND RBL 36.25.  REMOVED AND REPLACED IAW SRM 51-43-04, AND 51-41-02.
